Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATROIDE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1167

  • Page / 47

Export

Selection :

  • and

THE LATTICE OF CONVEX SETS OF AN ORIENTED MATROIDEDELMAN PH.1982; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 3; PP. 239-244; BIBL. 7 REF.Article

TWO ALGORITHMS FOR MATROIDS.HULL B.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 13; NO 2; PP. 121-128; BIBL. 5 REF.Article

COMPLEMENTARY BASES OF A MATROID.MAGNANTI TL.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 8; NO 4; PP. 355-361; BIBL. 4 REF.Article

INFINITE MATROIDSWAGSTAFF SS JR.1973; TRANS. AMER. MATH. SOC.; U.S.A.; DA. 1973; VOL. 475; PP. 141-153; BIBL. 1 P.Serial Issue

On the geometric structure of independence systemsCONFORTI, M; LAURENT, M.Mathematical programming. 1989, Vol 45, Num 2, pp 255-277, issn 0025-5610, 23 p.Article

Almost-graphic matroidsKINGAN, S. R; LEMOS, Manoel.Advances in applied mathematics (Print). 2002, Vol 28, Num 3-4, pp 438-477, issn 0196-8858Article

Elements belonging to triangles in 3-connected matroidsLEMOS, Manoel.Discrete mathematics. 2006, Vol 306, Num 21, pp 2790-2797, issn 0012-365X, 8 p.Article

SEPARATING COCIRCUITS IN BINARY MATROIDSCUNNINGHAM WH.1982; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1982-03; VOL. 43; PP. 69-86; BIBL. 14 REF.Article

SEMI-MATROIDES POLYEDRAUXKOVALEV MM.1979; VESCI AKAD. NAVUK B.S.S.R., FIZ.-MAT. NAVUK; BYS; DA. 1979; NO 3; PP. 8-12; ABS. ENG; BIBL. 9 REF.Article

The Tutte polynomial of a morphism of matroids III. Vectorial matroidsETIENNE, Gwihen; VERGNAS, Michel Las.Advances in applied mathematics (Print). 2004, Vol 32, Num 1-2, pp 198-211, issn 0196-8858, 14 p.Article

Δ-Matroids and metroidsBOUCHET, A; DRESS, A. W. M; HAVEL, T. F et al.Advances in mathematics (New York, NY. 1965). 1992, Vol 91, Num 1, pp 136-142, issn 0001-8708Article

On clone sets of GF(q)-representable matroidsREID, Talmage J; XIANGQIAN ZHOU.Discrete mathematics. 2009, Vol 309, Num 6, pp 1740-1745, issn 0012-365X, 6 p.Article

On approximating the number of bases of exchange preserving matroidsGAMBIN, A.Lecture notes in computer science. 1999, pp 332-342, issn 0302-9743, isbn 3-540-66408-4Conference Paper

A circuit axiomatisation of Lagrangian matroidsBOOTH, Richard F; MOREIRA, Maria Leonor; PINTO, Maria Rosario et al.Discrete mathematics. 2003, Vol 266, Num 1-3, pp 109-118, issn 0012-365X, 10 p.Conference Paper

Axiomatizing simple binary matroids by their closed circuitsWILD, M.Applied mathematics letters. 1993, Vol 6, Num 6, pp 39-40, issn 0893-9659Article

CONVEXITY IN ORIENTED MATROIDSLAS VERGNAS M.1980; J. COMB. THEORY, SER. B; ISSN 0095-8956; USA; DA. 1980; VOL. 29; NO 2; PP. 231-243; BIBL. 10 REF.Article

ON SUBGRAPHS AS MATROID CELLSPEREIRA JMSS.1972; MATH. Z.; DTSCH.; DA. 1972; VOL. 127; NO 4; PP. 315-322; BIBL. 5 REF.Serial Issue

Distribution of contractible elements in 2-connected matroidsHAIDONG WU.Discrete mathematics. 2005, Vol 305, Num 1-3, pp 386-393, issn 0012-365X, 8 p.Article

A decomposition theory for matroids. VI : almost regular matroidsTRUEMPER, K.Journal of combinatorial theory. Series B. 1992, Vol 55, Num 2, pp 253-301, issn 0095-8956Article

Clutters and circuitsTRALDI, L.Advances in applied mathematics (Print). 1997, Vol 18, Num 2, pp 220-236, issn 0196-8858Article

CHARACTERIZATION OF ATOMIC MATROIDSFENTON NE.1983; QUARTERLY JOURNAL OF MATHEMATICS; ISSN 0033-5606; GBR; DA. 1983; VOL. 34; NO 133; PP. 49-60; BIBL. 9 REF.Article

ON REID'S-3-SIMPLICIAL MATROID THEOREMCORDOVIL R.1982; COMBINATORICA (BUDAPEST. 1981); ISSN 0209-9683; HUN; DA. 1982; VOL. 2; NO 2; PP. 135-141; BIBL. 6 REF.Article

ON 3-CONNECTED MATROIDSOXLEY JG.1981; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1981; VOL. 33; NO 1; PP. 20-27; BIBL. 13 REF.Article

UNIONS OF ORIENTED MATROIDSLAWRENCE J; WEINBERG L.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 41; NO 1; PP. 183-200; BIBL. 15 REF.Article

Note on binary simplicial matroidsTUMA, J.Discrete mathematics. 1984, Vol 49, Num 1, pp 105-107, issn 0012-365XArticle

  • Page / 47